# SDR REXA2014060900468

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 22,781 hours, 19,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 23R GOUGED & CRACKED APPROXIMATELY 0.785” LONG AT APPROXIMATELY FS 200.  REPAIRED IAW EA CRJ253-02620.
